Translator Disclaimer
October 2020 A note on the Coifman–Fefferman and Fefferman–Stein inequalities
Andrei K. Lerner
Author Affiliations +
Ark. Mat. 58(2): 357-367 (October 2020). DOI: 10.4310/ARKIV.2020.v58.n2.a7

Abstract

A condition on a Banach function space $X$ is given under which the Coifman–Fefferman and Fefferman–Stein inequalities on $X$ are equivalent.

Funding Statement

The author was supported by ISF grant No. 447/16 and ERC Starting Grant No. 713927.

Citation

Download Citation

Andrei K. Lerner. "A note on the Coifman–Fefferman and Fefferman–Stein inequalities." Ark. Mat. 58 (2) 357 - 367, October 2020. https://doi.org/10.4310/ARKIV.2020.v58.n2.a7

Information

Received: 9 March 2020; Published: October 2020
First available in Project Euclid: 16 January 2021

Digital Object Identifier: 10.4310/ARKIV.2020.v58.n2.a7

Subjects:
Primary: 42B20, 42B25

Rights: Copyright © 2020 Institut Mittag-Leffler

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.58 • No. 2 • October 2020
Back to Top